Vol. 49, No. 1, 1973

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On dominant and codominant dimension of QF 3 rings

David A. Hill

Vol. 49 (1973), No. 1, 93–99
Abstract

In this paper the concept of codominant dimension is defined and studied for modules over a ring. When the ring R is artinian, a left R module M has codominant dimension at least n in case there exists a projective resolution

Pn →  Pn−1 → ⋅⋅⋅ → P1 → M  → 0

with Pi injective. It is proved that every left R-module has the above property if and only if R has dominant dimension at least n. The concept of codominant dimension is also used to study semi-perfect QF 3 rings.

Mathematical Subject Classification
Primary: 16A36
Milestones
Received: 8 February 1972
Revised: 3 June 1973
Published: 1 November 1973
Authors
David A. Hill